# SDR ASOA03283

- Difficulty date: July 3, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N240AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: MS22759
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE EXIT SIGN AT SEAT ONE WAS FOUND TO BE INOPERATIVE. MAINTENANCE REPAIRED THE WIRING TO THE EXIT SIGN AT SEAT ONE  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
